# SDR COMA2009042750122

- Difficulty date: April 26, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 21,136 hours, 17,471 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO BOS RECEIVED FLAPS FAIL MSG, FLAPS FAILED AT 0 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL GMM 5-2.
